# SDR 7AHR201407023031

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 195-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 195-200, LBL 8-17 MAIN CABIN FLOOR WEB HAS DAMAGE AND CORRODED.  REMOVED FLOOR WEB REPAIR IAW SRM 51-30-8.  INSTALLED NEW REPAIR AREA IAW SRM 51-70-4, 51-10-3 & 51-30-2.
